# SDR ASAA2022122951285

- Difficulty date: December 25, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 53,952 hours, 16,069 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER RIGHT FUEL PUMP "LOW PRESSURE" LIGHT ILLUMINATED WITH 3,500 POUNDS OF FUEL REMAINING. GROUNDED - YES. REMOVED AND REPLACED CENTER RIGHT FUEL PRESSURE SWITCH REF B737-800 AMM 28-42-11.
